# SDR MALA060374

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 21,779 hours, 23,872 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AIR13090
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING GEAR UP, RIGHT MAIN GEAR DOWN LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR PER QRH AND LIGHT REMAINS ON ALL INDICATIONS NORMAL WITH GEAR DOWN.  AIR RETURNED TO MQT.  REPLACED RT DOWNLOCK HARNESS IAW SF340 AMM 32-61-05-02.  PERFORMED GEAR SWINGS.  ALL CHECKS GOOD.  P/N AIR13090.
